# SDR 2003F00447

- Difficulty date: March 7, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N7640U
- Make and model: Boeing 727222
- Aircraft serial: 19913
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CRACK AT AFT PRESSURE BULKHEAD VERTICAL BEAM, BS 1183, LBL 26.9, WL 260.  STOP DRILLED CRACKS ON AFT PRESSURE BULKHEAD BS 1183, LBL 26.9 VERTICAL BEAM WL 260.  LOCATED/DRILLED -UP KIT NR 65C33556-41 REPAIR ANGLE.  TREATED AND PRIMED REPAIR ANGLE.  INSTLALED KIT NR 65C33556-41 REPAIR ANGLE.  (M)
